# SDR HALA2014050500062

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 20,555 hours, 49,214 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Activated
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT APPROXIMATELY 100 KTS, RECEIVED AN AURAL WARNING "FLAPS", MASTER CAUTION, RED BOX FOR FLAPS, ABORTED TAKEOFF.  OPEN.
